Nurofen Core Caplets 200mg 24

Nurofen Core Caplets 200mg 24

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:523961
Product Code: 93711159
Availability: In Stock
  • $7.99
    $6.99

    Save $1.00

Nurofen Caplets have an effective relief from pain.

What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with:

- Headache.
- Migraine headache.
- Tension headache.
- Back pain.
- Muscular pain.
- Cold & flu symptoms.
- Period pain.
- Dental pain.
- Sinus pain.
- Arthritic pain.

Reduces fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Core Caplets 200mg 24

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 200 mg

Contains

Contains sugars

Ingredients

Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol absolute ethanol industrial methylated spirit iron oxide black isopropyl alcohol macrogol 6000 propylene glycol purified talc purified water Shellac sodium citrate dihydrate sodium laureth sulfate stearic acid strong ammonia solution sucrose sulfuric acid titanium dioxide

Directions

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Usage Advice

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Tags: Nurofen Core Caplets 200mg 24, 93711159, Pain Relief

Customers who bought Nurofen Core Caplets 200mg 24 also bought

$14.99
Best Price Ex Tax: $14.99

Fess Sinu Cleanse Nasal And Sinus Mist Saline Spray 100ml

Fess Sinu-Cleanse Nasal Irrigation spray. Non-medicated Hypertonic Saline Solution. Sodium Chloride..

$18.99
Best Price Ex Tax: $17.26

Otrivin Adult Nasal Spray for Blocked Nose 10mL

Otrivin Adult Nasal Spray is a nasal decongestant that nasal decongestant that provides fast* relief..

$11.99
Best Price Ex Tax: $11.99
$17.99
Best Price Ex Tax: $17.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email